Metrika

, Volume 19, Issue 1, pp 89–97 | Cite as

Further results on asymptotic normality II

  • J. Pfanzagl
Article

Keywords

Stochastic Process Probability Theory Economic Theory Asymptotic Normality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Pfanzagl, J.: On the asymptotic efficiency of median unbiased estimates. Ann. Math. Statist.41, 1500–1509, 1970.Google Scholar
  2. —: On median unbiased estimates. Metrika18, 154–173, 1972a.Google Scholar
  3. —: Further results on asymptotic normality I. Metrika18, 174–198, 1972b.Google Scholar
  4. Witting, G. andG. Nölle: Angewandte mathematische Statistik. Stuttgart 1970.Google Scholar

Copyright information

© Physica-Verlag Rudolf Liebing KG 1972

Authors and Affiliations

  • J. Pfanzagl
    • 1
  1. 1.Mathematisches Institut der Universität zu KölnKöln-Lindenthal

Personalised recommendations